# SDR VNAA202504020015

- Difficulty date: April 2, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N592NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15404
- Aircraft time: 19,719 hours, 17,576 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Balance Arm
- Part number: LE670397235
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED FWD/AFT COUNTER BALANCE ARMS AT CENTER CARGO COMPARTMENT DOOR MECHANISMS.   FWD/AFT COUNTER BALANCE ARMS AT CENTER CARGO COMPARTMENT DOOR MECHANISMS WERE REPAIR PER REO 690-52-35-498 REV. - -.
